# SDR QXEA0002472

- Difficulty date: August 26, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ON AFT SIDE OF FRAME 15635 AT 11:00 O''CLOCK POSITION LOOKING FORWARD AT STRINGER 39, TOP RIVET HAS SEVERAL CRACKS PROTRUDING FROM RIVET HOLE.  REPAIRED IAW HORIZON AIR EA 4-53-1327.
